I also want to say for whoever does comment thank you so much I'm in a time off moral support and what not and this would be nice as well so thank you and god bless
It is different for every person. Some people hit the peak W/D at 3 days, some at 5, some at 7. It depends on your body chemistry, how long you took them, etc etc.
There are different things you can do to ease your symptoms including immodium A/D
I'm going to P/M you a withdrawal symptom guide. Mind you, everyone is different so what might help one person may not help another. I do suggest you take a look through it though because there are things that will help you.
Please stay in touch here with us.....we are here with suggestions and lots of moral support :-) You'll get a PM in a few moments :-)
First and foremost...welcome! So glad you found your way here and have decided that enough is enough.
60 hours is wonderful...so CONGRATS to you! We all know how hard it is to get thru the physical WD's.
Purrfectly is providing you a great list of things to assist you thru the WD's.
From personal experience, I found the most helpful to be the Imodium, the epsom salt baths, Ibuprofen, and Gatorade. However, it was really blasting my music, going for short walks, and watching funny tv that kept me going. Keeping my brain distracted. My kids were also key as they forced me to get moving. Move as much as you can possibly move - even if it is dancing around the house.
Length of WD's is a tricky answer. You were on a pretty high dose. However, you are young as well which is in your favor. Yes, most find the WD's start to slowly improve on day 4/5. A bit better each day. Lack of sleep and rls seem to hang on awhile longer - for me it was 3-4 weeks on those two...but a bit better each day.
You are young and have a wonderful, full life ahead of you. Reclaiming sobriety at this point in your life is awesome...some of us waited longer and lost many years to this disease.
Please make sure your access to pills are completely cut off...whatever it takes. Start thinking about some form of after-care...NA/AA, therapy, church...a program that will help you thru this. Folks who have walked in your shoes and will not judge you.
Keep posting on this thread and let us know how you are doing. Ask questions, vent, whatever you need...k?
Prayers out to you and keep up the great fight!
You're on day 3, so for the next couple of days you will be in the thick of it.By next week you will see distinct improvement. Whatever you do, don't use! You will be tempted to, but you definitely don't want to go through this again. Post here instead. Congratulations on 3 days! Its almost over. Keep going!
I'm old enough to be your mom...for me, I didn't feel better until day 16. No peak for me...just a gradual thing...starting with what felt like the worst flu I've ever had and then a bit better every day.
You are young. That makes a HUGE difference...I've been lurking on forums all over the place, and WOW does age make a difference.
I want to mention something else that is important...you were taking, along with the pain killer, a huge amount of acetaminophen (that is the generic name for Tylenol) in those pills. The FDA just changed the amount of acetaminophen that is safe to take from 4000 mgs a day to 3000 mgs a day. You were taking 25 a day, at 500 mgs...that is over 12,000 mgs a day.
I don't want to scare you...your liver is a HUGE organ, and surprisingly tough. It can take a ton of abuse, and still be okay. However, please do this for me...'cuz I'm old enough to be your mom, and I care:
1. Do NOT drink any alcohol. Zero, zip, nada, zilch, rien, NOTHING. Your liver is stressed right now and needs to heal.
2. When you are over the worst of this, please, go see a doctor, and have them do a blood panel on you. I'm SURE you will be okay, but do it anyways, okay? Tell them you took a LOT of hydrocodone, but are clean now...
I hope this answer was okay. YOU will be okay. Hang in there, grasshopper...we all care!!
Damn I didn't think I would get this much feedback so soon, first and for most thank you all for responding it really does help knowing there's other out there. I laughed at the "I'm old enough to be your mom" so it was nice to get a laugh but also some good information I was planning on going to the doctor a couple weeks from now and just have a full check up (I'm pretty sure I'm fine though) yes 60 hours was a huge accomplishment for me so I felt really good about that. I'm just the type of person to have deadlines and shirt term goals,it helps me mentally to get threw these things. I've never been addicted to anything in my life until now I'm 2 hours shy of 4 days now and I keep telling myself get to that 1 week mark. I know mentally its going to last a few weeks,the insomnia is whats killing me the most I hadn't slept in the first 3 days mainly cause of (RLS) so I saw my grandparents and they told me basically I look like **** haha I told them " I have insomnia" so they gave me something called triazolam (if that's spelled correctly) it's a sleeping pill that doesn't have any opiate or amp so I figured that might be okay so I crashed for about 6 hours which was a blessing from god. It's a pill to treat insomnia and it can be addicting so I took one and said that will be the only one I take.My question is this does this triazolam have anything in it that a hydrocodien or Vicodin would have in it? I was just curios if this will start the withdrawals all over again (I pray it doesn't) so if any knows anything about that I would love some Input. I don't plan on taken it again but I had work today and I would killed over on sleep.again thank all of you for your input and replies it means a lot thank you god bless!!!
Triazolam is a benzodiazepine which comes with it's own addiction potential but it's not an opiate and shouldn't affect your withdrawal. I'm sure the sleep helped you enormously and you sound good!
Thank god I was worried about that, my withdrawals today felt like day 1 again so I wasn't sure if that was the case but I guess I'm just getting to the peak part day 4 is crazy to say. I wish it was day 14 but I guess its one day at at a time. Thanks for the response
Hey James and Welcome to the family!
You are going into the worst of it so get your gear on, okay? Hours 48-72 are the hardest typically (they were for me) So make sure you have lots of fluids. I couldn't handle cold water so I sipped Vitamin water and peppermint and chamomile tea constantly, just small sips. Hot baths with epsom salts are your best friend. I lived in the bathtub for a week. The most important thing in all of this is a positive attitude. You MUST surrender to the process and just be okay with not being okay for awhile. If you can move around as much as possible you will rest easier. I tried EVERYTHING for RLS but the things that helped the most were rubbing my legs with Tiger Balm (I think Icy Hot would do the trick) and applying heat and eating a banana. Bananas are the best during detox and the ONLY thing that let me rest and eventually sleep (and I had a full arsenal of prescription sleep meds and benzos at my disposal)
You should feel really proud of yourself. And yes, one day at a time...Actually, one MOMENT at a time. I also found that music helped me greatly. I would sing a long and it gave me a release cuz I couldn't concentrate on books or movies or anything until day 5 or 6.
YOU GOT THIS!
Hi James, I'm off Oxycodone for 10 days now and am doing good. I am pushing water and BComplex. I bought an amino acid I-Tyrosine that has been discussed here. Whatever is working-it's working, I am doing very well and not looking to score any pills. I requested my Dr. NOT refill my presciprtion. That was the big step. I am thinking of you and You can do this. That is a lot of pills you were taking! Just think of all the money and time you will gain not worrying about where your next batch will come from. Tons of water, wash that **** right out of your system sweetie!
Thank you for the responses it really does help to see everyone replying. I've been drinking Gatorade not as much as I probably should so il try to step that up a notch. I actually suffer from RLS restless leg syndrome so I've been prescriber lexapro for the RLS.i see everyone talking about how bad it is for them (which it's still bad for me but I was thinking ooo no it's gonna be RLS x2) so I'm pretty happy I have them. Lulu I most take 8 baths a day they do help I almost fell asleep in the tub I'm like you I was living in the bath tub. Clemmo congrats on being clean on oxy I heard that was a bit harder I'm glad to hear it. I'm thankful for all of y'all. I'm just ready to be the person giving advice rather than taken it haha the days are not going by fast enough but god is willing and The Lord loves us all and I think he made us all come to the point were we said enough is enough and it was time to quit. In order to better ourselves god bless yall!!!!
You stick to that great attitude, allow God to not only show you his love but also to show you how much you can love yourself and you will succeed beyond your wildest imagination :-)